# SDR CALA2025122412424

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 71,977 hours, 32,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMERGENCY LIGHT FAILED.   EPSU BATTERY WAS REPLACED IAW AMM 33-51-38-000-002-A0, & 33-51-38-400-002-A0.
